A density-dependent Leslie matrix model

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

A density-dependent Leslie matrix model introduced in 1948 by Leslie is mathematically analyzed. It is shown that the behavior is similar to that of the constant Leslie matrix. In the primitive case, the density-dependent Leslie matrix model has an asymptotic distribution corresponding to the logistic equation. However, in the imprimitive case, the asymptotic distribution is periodic, with period depending on the imprimitivity index.

Original languageEnglish
Pages (from-to)179-187
Number of pages9
JournalMathematical Biosciences
Volume95
Issue number2
DOIs
StatePublished - Aug 1989

Fingerprint Dive into the research topics of 'A density-dependent Leslie matrix model'. Together they form a unique fingerprint.

Cite this